# SDR SWAA2022081040224

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 51,766 hours, 30,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FLOOR EXIT LIGHT LENS IS BROKEN. / [01] R+R FORWARD ENTRY FLOOR EXIT LIGHT LENS IAW AMM 33-51-00-501-NG
